MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112720
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 05/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2012) is considered to be a best estimate.This mdr represents the bard/davol flat mesh (device #1).An additional supplemental emdr was submitted to represent the bard/davol ventralight st (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013 - patient was diagnosed with incarcerated incisional hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per op notes, ¿previous infraumbilical vertical scar was reopened.A large hernia with small bowel hernia was identified and reduced.A bard flat mesh (device 1) was placed over the completed closure of fascia and tacked with sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventralight st mesh (device 2).Per op notes, ¿incision was made above the umbilicus and reopened the prior incision.The overlay mesh (device 1) was intact.A ventralight st mesh (device 2) was placed as an underlay and secured with sutures.¿ (b)(6) 2019 ¿ patient was diagnosed with incisional hernia thereby underwent robotic assisted repair with excision of ventralight st (device 2) and implant of synthetic mesh.Per op notes, ¿previous sublay mesh (device 2) was identified with large amount of adhesions and scar tissue which was dissected free.A ventralight st (device 2) was excised.The onlay mesh (device 1) was left in place.A synthetic mesh was placed into the peritoneal cavity and lay flat and tension free.¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24207869
Report Number1213643-2026-00050
Device Sequence Number18547930
Product Code FTL
UDI-Device Identifier00801741016561
UDI-Public(01)00801741016561(17)170828(10)HUWH0464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number0112720
Device Lot NumberHUWH0464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale